# SDR 99ZZZX2390

- Difficulty date: April 28, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: AAR Allen Services Inc, repair station OB2R051L
- Engine: Pwa JT8*
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Scavenge Gear
- Part number: RD4002
- Condition: Failed
- Location: Oil System
- Part time: 204 hours
- Component: 735511A
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE MPA RD4002 SCAVENGE PUMP GEAR FAILED.  A GEAR TOOTH CAME OFF AND LODGED IN THE PUMP CAUSING THE PUMP TO SEIZE WHICH, IN TURN, CAUSED THE OIL TEMP LIGHT TO ILUMINATE AND THE FREQS TO FLUCTUATE.  THE GEARS WERE REMOVED AND REPLACED.  SUBMITTER IS REQUESTING THE RETURN OF SEVEN CSD'S WHICH HAVE THE PMA GEARS INSTALLED.  UPON RECEIPT, WILL REMOVE AND REPLACE THE GEARS.
